# SDR HNAA2017090700300

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 48,406 hours, 70,427 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Blade
- Part number: SFA13S1POA
- Part serial: 888091889272
- Condition: Burned
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

NR 1 PROPELLER HEATER MATS CAUGHT FIRE DURING TAXI.  NR 1 ENGINE NOT RUNNING.  NOTED NR 1 PROP HEAT SELECTED ON AND ADV LIGHTS CYCLING.   R & R THE NR 2 AND 3 BLADES ON THE NR 1 PROPELLER.  R & R THE NR 1 AND 3 BULKHEAD HEATER LEADS AND NR 1 BRUSH BLOCK AS A PRECAUTION IAW W/C 61-10-07, HSCMM 61-13-02, AND AMM 61-10-11 GROUND RAN ACFT IAW SRT MANUAL
